BibTeX record journals/tit/DauXKLM21

download as .bib file

@article{DBLP:journals/tit/DauXKLM21,
  author       = {Son Hoang Dau and
                  Dinh Thi Xinh and
                  Han Mao Kiah and
                  Tran Thi Luong and
                  Olgica Milenkovic},
  title        = {Repairing Reed-Solomon Codes via Subspace Polynomials},
  journal      = {{IEEE} Trans. Inf. Theory},
  volume       = {67},
  number       = {10},
  pages        = {6395--6407},
  year         = {2021},
  url          = {https://doi.org/10.1109/TIT.2021.3071878},
  doi          = {10.1109/TIT.2021.3071878},
  timestamp    = {Tue, 05 Oct 2021 10:01:31 +0200},
  biburl       = {https://dblp.org/rec/journals/tit/DauXKLM21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}